Buy it Again
Lil Drug Trail Excedrin - 4 Count
Pain Reliever/Pain Reliever Aid, Extra Strength, Caplets
Other Information: Store at 68-77 degrees F (20-25 degrees C). Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. 2 packets of 2 caplets. Questions or comments? 1-800-452-0051. Visit us at www.excedrin.com. Packaged and distributed by Lil' Drug Store Products, Inc. with the permission of GSK Consumer Healthcare.
Active Ingredients: In Each Caplet: Acetaminophen (250 mg), Aspirin (250 mg) (NSAID), Caffeine (65 mg). Purpose: Pain Reliever; Pain Reliever, (Nonsteroidal Anti-Inflammatory Drug); Pain Reliever Aid. Inactive Ingredients: Benzoic Acid, Carnauba Wax, FD&C Blue 1, Hydroxypropyl-Cellulose, Hypromellose, Light Mineral Oil, Microcrystalline Cellulose, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide.
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 8 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using thi
Directions Directions: Do not use more than directed. Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 2 caplets every 6 hours; not more than 8 caplets in 24 hours Under 12 Years: Ask a doctor.
About the Producer Lil Drug Store Products
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.